National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Applications of mathematics(51)
ISSN: 0862-7940
年代
1    
Some New Regularity Criteria for the Navier-Stokes Equations Containing Gradient of the Velocity 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:49  Issue:5  Page:483-493  

Penel Patrick;   Pokorný Milan;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

2    
PDE Models for Chemotactic Movements: Parabolic, Hyperbolic and Kinetic 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:49  Issue:6  Page:539-564  

Perthame;   ;   Benoît,;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

3    
Modeling, Mathematical and Numerical Analysis of Electrorheological Fluids 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:49  Issue:6  Page:565-609  

Růžička;   ;   Michael,;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

4    
Two Simple Derivations of Universal Bounds for the C.B.S. Inequality Constant 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:49  Issue:1  Page:57-72  

Axelsson Owe;   Blaheta Radim;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

5    
Wave Front Tracking in Systems of Conservation Laws 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:49  Issue:6  Page:501-537  

Colombo Rinaldo M;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

6    
Extended Hashin-Shtrikman Variational Principles 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:49  Issue:4  Page:357-372  

Procházka Petr;   Šejnoha Jiří;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

7    
Asymptotic Behaviour for a Phase-Field Model with Hysteresis in One-Dimensional Thermo-Visco-Plasticity 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:49  Issue:4  Page:309-341  

Klein Olaf;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

8    
Mathematical Modelling of Cable Stayed Bridges: Existence, Uniqueness, Continuous Dependence on Data, Homogenization of Cable Systems 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:49  Issue:1  Page:1-38  

Malík;   ;   Josef,;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

9    
Alternative Approaches to the Two-Scale Convergence 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:49  Issue:2  Page:97-110  

Nechvátal;   ;   Luděk,;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

10    
Daubechies Wavelets on Intervals with Application to BVPS 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:49  Issue:5  Page:465-481  

Finěk;   ;   Václav,;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

11    
On Evolution Galerkin Methods for the Maxwell and the Linearized Euler Equations 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:49  Issue:5  Page:415-439  

Lukáčová-Medviďová Mária;   Saibertová Jitka;   Warnecke Gerald;   Zahaykah Yousef;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

12    
A Mathematical Model of Suspension Bridges 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:49  Issue:1  Page:39-55  

Liţcanu;   ;   Gabriela,;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

13    
On Solution to an Optimal Shape Design Problem in 3-Dimensional Linear Magnetostatics 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:49  Issue:5  Page:441-464  

Lukáš;   ;   Dalibor,;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

14    
On Some Iterated Means Arising in Homogenization Theory 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:49  Issue:4  Page:343-356  

Lukkassen Dag;   Peetre Jaak;   Persson Lars-Erik;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

15    
Finite Element Analysis of Free Material Optimization Problem 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:49  Issue:4  Page:285-307  

Mach Jan;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

16    
A Bayesian Estimate of the Risk of Tick-Borne Diseases 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:49  Issue:5  Page:389-404  

Jiruše Marek;   Machek Josef;   Beneš Viktor;   Zeman Petr;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

17    
Foreword 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:49  Issue:6  Page:499-500  

Feireisl Eduard;   Málek Josef;   Novotný Antonín;   Rokyta Mirko;   Růžička Michael;  

问图书馆员

18    
Foreword: this special issue is dedicated to the memory of Professor Jindrich Necas (December 14, 1929-December 5, 2002) 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:49  Issue:6  Page:499  

Feireisl Eduard;   Malek Josef;   Novotny Antonin;   Rokyta Mirko;   Ruzicka Michael;  

问图书馆员

19    
Foreword 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:49  Issue:6  Page:499  

Eduard Feireisl;   Josef Málek;   Antonín Novotný;   Mirko Rokyta;   Michael Rzicka;  

来源数据库:Science Database        

获取全文 问图书馆员

20    
Foreword 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:49  Issue:6  Page:499-500  

Feireisl Eduard;   Málek Josef;   Novotný Antonín;   Rokyta Mirko;   Růžička Michael;  

问图书馆员

< 上一页 1 2 3 下一页 >
作者信息:×